Convergence of two-parameter multivalued martingales in the limit

Yen , Vu Viet . Acta Mathematica Vietnamica 2006. 31 (2) :109-114

Locate this article in:

Bibtex

@article{CIS-215946,
  Author = {Yen , Vu Viet},
  Title = {Convergence of two-parameter multivalued martingales in the limit},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {31},
  Number = {2},
  Year = {2006},
  Pages = {109--114},
  Keywords = {Mosco convergence, two-parameter multivalued optional mil, 1-stopping time}
}

Similar articles